# SDR IPXA2014101084578

- Difficulty date: October 1, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 13,075 hours, 8,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, FWD CARGO FLOORBOARD 132DE IS DELAMINATED AT FWD OTBD CORNER.   FABRICATED A NEW FLOORBOARD IAW EO A300-5320-16407-E. APPENDIX C.
